MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® TOTAL A-CLASS® 36MM FEMORAL HEAD; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® TOTAL A-CLASS® 36MM FEMORAL HEAD; HIP COMPONENT
Model Number 38AC3600
Medical Device Problem Codes Corroded (1131); Detachment of Device or Device Component (2907); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, plaintiff underwent a right-sided revision of the acetabular liner/femoral head and neck.The profemur total hip system has failed due to corrosion related adverse tissue reactions and the device has been surgically removed, plaintiff presented pain and disassociation of the acetabular poluethylene component without dislocation, modular head (phac1202) and cobalt chrome head (26000025) were implanted.Products not revised: product id: 18080303, cancellous self-tapping 6.5mm bone screw 3.0cm length, lot: 1558083, qty: 1.Product id: ppw38372, profemur® 115mm straight fully coated cyl/ps sz 12, lot: 1571390, qty: 1.Product id: ppw38354, "profemur® r" prox body plasma spray x-small modular lot: 1562181, qty: 1.Product id: dsbfge54, dynasty® bf shell 54mm group e lot: 1565510, qty: 1 product id: 18080303, cancellous self-tapping 6.5mm bone screw 3.0cm length lot: 1558084, qty: 1.
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.

Brand Name
CONSERVE® TOTAL A-CLASS® 36MM FEMORAL HEAD
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key16685749
Report Number3010536692-2023-00050
Device Sequence Number8116338
Product Code JDL
UDI-Device IdentifierM68438AC36001
UDI-PublicM68438AC36001
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K051348
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38AC3600
Device Catalogue Number38AC3600
Device Lot Number1502530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2023
Supplement Date Received by Manufacturer03/16/2023
Initial Report FDA Received Date04/05/2023
Supplement Report FDA Received Date05/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale